Alert archive / New Mexico / Red Flag Warnings in 2009

Red Flag Warning 3, NWS Albuquerque, NM

February 5, 2009Harding County, San Miguel County, Union County, New Mexico

NWS Albuquerque, NM issued this red flag warning at Feb 5, 2009, 2:34 PM MST for Harding County, San Miguel County, Union County, New Mexico. It took effect at Feb 6, 2009, 11:00 AM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 5, 2009, 2:34 PM MST (21:34 UTC)
In effect from
Feb 6, 2009, 11:00 AM MST
Expired
Feb 6, 2009, 6:00 PM MST
In force
7 hr
Issued by
NWS Albuquerque, NM

Counties Harding County, NM, San Miguel County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.6 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2009-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2009-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4176 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KABQ 052134
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
234 PM MST THU FEB 5 2009

...RED FLAG WARNING FRIDAY AFTERNOON FOR THE NORTHEAST AND EAST
CENTRAL PLAINS FOR STRONG WINDS AND LOW HUMIDITIES...

.SOUTHWEST FLOW WILL INCREASE OVER THE EASTERN PLAINS FRIDAY DUE
TO A FAST MOVING WEATHER SYSTEM TRACKING THROUGH THE CENTRAL
ROCKIES. BREEZY TO WINDY CONDITIONS WILL DEVELOP OVER THE EAST
CENTRAL AND NORTHEAST PLAINS FRIDAY AFTERNOON. VERY LOW RELATIVE
HUMIDITIES WILL COMBINE WITH THESE WINDS TO CREATE CRITICAL FIRE
WEATHER CONDITIONS. THE GREATEST THREAT FOR CRITICAL FIRE WEATHER
WILL BE ALONG AND EAST OF A LINE FROM CORONA NORTH TO CLINES
CORNERS...LAS VEGAS AND RATON.

NMZ103-104-107-108-061500-
/O.UPG.KABQ.FW.A.0002.090206T1900Z-090207T0100Z/
/O.NEW.KABQ.FW.W.0003.090206T1800Z-090207T0100Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
234 PM MST THU FEB 5 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM MST FRIDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

GUYER
1 follow-up statement
000 
WWUS85 KABQ 061348
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
648 AM MST FRI FEB 6 2009

...RED FLAG WARNING FRIDAY AFTERNOON FOR THE NORTHEAST AND EAST
CENTRAL PLAINS FOR STRONG WINDS AND LOW HUMIDITIES...

.SOUTHWEST WINDS WILL INCREASE TODAY...ESPECIALLY ACROSS THE
EASTERN PLAINS...AS A FAST MOVING SYSTEM CROSSES THE ROCKIES. WITH
AN EXCEPTIONALLY DRY AIR MASS IN PLACE...VERY LOW RELATIVE
HUMIDITIES WILL COMBINE WITH THESE WINDS TO CREATE CRITICAL FIRE
WEATHER CONDITIONS. THE GREATEST THREAT FOR CRITICAL FIRE WEATHER
WILL BE ALONG AND EAST OF A LINE FROM CORONA NORTH TO CLINES
CORNERS...LAS VEGAS AND RATON.

NMZ103-104-107-108-070100-
/O.CON.KABQ.FW.W.0003.090206T1800Z-090207T0100Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
648 AM MST FRI FEB 6 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM MST THIS AFTERNOON...

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Feb 5, 3:23 AM MST, 11 hours 11 minutes earlier.

Area forecast discussion, Feb 5, 3:23 AM MST, 11 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
323 AM MST THU FEB 5 2009

...FIRE WEATHER WATCH FOR THE EASTERN PLAINS FRIDAY AFTERNOON...

.DISCUSSION...
THE UPPER LEVEL RIDGE RESPONSIBLE FOR THE QUIET WEATHER CONDITIONS
FOR THE PAST SEVERAL DAYS IS MIGRATING EAST OF THE FORECAST AREA AS
A WEAKENING CLOSED LOW IS PREPARING TO CRASH INTO THE CALIFORNIA
COASTLINE. BY LATE IN THE AFTERNOON...GRADIENT ALOFT SHOULD INCREASE
OVER ARIZONA...REMAINING WEST OF THE CWA. MEANWHILE...A SURFACE LEE-
SIDE TROUGH WILL DEVELOP OVER THE EASTERN PLAINS. BASED ON THE
LOCATION OF THE SURFACE LOW...PRESSURE GRADIENT SHOULD BE TIGHTEST
ALONG THE INTERSTATE 40 CORRIDOR WHERE SUSTAINED WINDS OF 15-20 KTS
ARE EXPECTED. TEMPERATURES STATEWIDE WILL BE 10 TO 20 DEGREES ABOVE
SEASONAL AVERAGES...GREATEST IN THE EAST. THE AFOREMENTIONED WAVE IS
PROGGED TO TRACK TOWARD THE CENTRAL ROCKIES A BIT SLOWER THAN
PREVIOUSLY THOUGHT. NONETHELESS...A 65-70 KT 500MB JET WILL IMPACT
THE WESTERN AND CENTRAL ZONES TONIGHT. THIS WILL ALLOW BREEZY/WINDY
CONDITIONS TO DEVELOP AT RIDGETOPS AND NEAR THE EASTERN SLOPES OF
THE CENTRAL MOUNTAIN CHAIN.

UPPER LEVEL JET WILL MIGRATE TO THE EASTERN HALF OF THE STATE BY
FRIDAY AFTERNOON. WITH THE SLOWER PROGRESSION OF THIS SYSTEM...UPPER
LEVEL JET WILL BE MORE IN PHASE WITH A DEVELOPING LEE-SIDE TROUGH.
THE POSITION OF THE SURFACE LOW FURTHER NORTHEAST WILL ALLOW FOR A
TIGHTER GRADIENT ACROSS A GOOD PORTION OF THE EASTERN PLAINS. THIS
IN CONJUNCTION WITH AFTERNOON MIXING WILL ALLOW FOR WIDESPREAD 20-25
KT WINDS AT THE SURFACE. MOS GUIDANCE NOTABLY INCREASED WIND SPEEDS
COMPARED TO 24 HOURS AGO AND VALUES APPROACH WIND ADVISORY CRITERIA
FOR A FEW LOCALES.

A MORE SIGNIFICANT SYSTEM WILL QUICKLY DIVE SOUTH TOWARD SOUTHERN
CALIFORNIA BY FRIDAY NIGHT. THIS FEATURE APPEARS A TAD SLOWER THAN
PREVIOUSLY PROJECTED...BUT THE GENERAL CONCEPT IS STILL THE SAME.
THE CLOSED LOW WILL TRANSITION INTO A NEGATIVELY TILTED OPEN WAVE...
BRINGING THE BRUNT OF THE PRECIPITATION TO NEW MEXICO ON SUNDAY. DID
LOWER SATURDAY MORNING POPS AND FUTURE SHIFTS MAY NEED TO COMPLETELY
REDUCE VALUES EVEN FURTHER FOR THE ENTIRE PERIOD DUE TO ITS DELAY.
THIS DISTURBANCE WILL HAVE ENOUGH VERTICAL LIFT TO SUPPORT ISOLATED
CONVECTION SUNDAY AFTERNOON. READINGS WILL REMAIN RELATIVELY WARM...
ESPECIALLY AT THE INITIAL ONSET. DUE TO THE TIMING OF THE COLD CORE
ALOFT...SNOW ACCUMULATIONS WILL BE LIMITED TO THE HIGH TERRAIN. RAIN
SHOWERS WILL BE DOMINATE FOR VALLEY AREAS UNTIL SUNDAY NIGHT.

THE TRAIN OF UPPER LEVEL LOWS WILL CONTINUE THROUGH NEXT WEEK...
KEEPING THE LAND OF ENCHANTMENT WITHIN AN ACTIVE WEATHER PATTERN.

&&

.AVIATION...
VFR CONDITIONS TO PREVAIL AT ALL AIRPORTS. NO AVIATION WEATHER
HAZARDS ARE EXPECTED OVER THE NEXT 24 HOURS.

NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z.

&&

.FIRE WEATHER...
WARMER THAN NORMAL AND DRY PATTERN TO CONTINUE INTO THE DAY SATURDAY
OVER NORTH AND CENTRAL NM. OVERNIGHT HUMIDITY RECOVERIES WILL AGAIN
BE POOR TO LOCALLY FAIR IN MOST OF FORECAST AREA. WINDS WILL
INCREASE SOMEWHAT THIS AFTERNOON COMPARED TO WED...AND EVEN MORE FRI
COMPARED TO TODAY. MOST SIGNIFICANT WIND SPEED INCREASES WILL BE
ACROSS THE E HALF OF FORECAST AREA...BUT BETWEEN TODAY AND
FRI...WESTERN AREAS WILL EXPERIENCE NOTICEABLE INCREASE AS WELL.
THIS MEANS VENTILATION RATES WILL IMPROVE THURSDAY AND FRIDAY AS
BETTER MIXING DEVELOPS. SOME BREEZINESS ASSOCIATED WITH THE LEE SIDE
TROUGH IS POSSIBLE IN THE EASTERN PLAINS THIS AFTERNOON...HOWEVER
10000 FT WINDS LOOK TO ONLY BE IN THE 15 TO 20KT RANGE. THEREFORE...
SURFACE/20FT WINDS ARE NOT EXPECTED TO BE AT CRITICAL THRESHOLDS AND
WIDESPREAD CRITICAL FIRE WEATHER IS NOT ANTICIPATED THIS AFTERNOON.

INGREDIENTS ARE MORE LIKELY TO COME TOGETHER MORE FAVORABLY FOR
CRITICAL FIRE WEATHER ON FRIDAY. STRONGER LEE SIDE TROUGH SHOULD
PROVIDE PLENTY OF PRESSURE GRADIENT AT THE SURFACE...AND WINDS ALOFT
WILL BE STRONGER. WINDS LOOK STRONG ENOUGH AND RH LOW ENOUGH TO
JUSTIFY ISSUANCE OF FIRE WX WATCH FOR NOW. ONLY MINIMAL CHANCES FOR
PRECIP WILL EXIST IN THE FAR NORTHWEST AND NORTH CENTRAL ZONES ON
FRIDAY AS A WEAK UPPER WAVE PASSES TO THE NORTH. A STRONGER UPPER
LEVEL LOW WILL THEN SWING OVER THE SOUTHWESTERN STATES THROUGH THE
WEEKEND AND INTO EARLY MONDAY. PRECIPITATION WILL SPREAD FROM WEST
TO EAST ACROSS THE STATE ON SATURDAY NIGHT INTO EARLY MONDAY BEFORE
ANOTHER STORM SYSTEM APPEARS POISED TO DIVE SOUTHEASTWARD INTO THE
STATE BY TUE OR WED. 43

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  60  29  55  30 /   0   0   0   0
GALLUP..........................  61  25  54  27 /   0   0   0   0
GRANTS..........................  61  21  56  23 /   0   0   0   0
GLENWOOD........................  70  33  64  35 /   0   0   0   0
CHAMA...........................  49  16  46  16 /   0  10  10  10
LOS ALAMOS......................  58  30  54  28 /   0   0   0   0
RED RIVER.......................  48  25  44  23 /   0   0   0   0
TAOS............................  54  21  53  23 /   0   0   0   0
SANTA FE........................  58  28  56  29 /   0   0   0   0
SANTA FE AIRPORT................  59  28  58  30 /   0   0   0   0
ESPANOLA........................  63  29  61  31 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  61  34  62  36 /   0   0   0   0
ALBUQUERQUE VALLEY..............  63  30  64  32 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  61  35  61  35 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  62  32  62  34 /   0   0   0   0
SOCORRO.........................  66  32  68  32 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  58  30  55  31 /   0   0   0   0
MORIARTY/ESTANCIA...............  60  28  60  30 /   0   0   0   0
CARRIZOZO.......................  64  35  65  37 /   0   0   0   0
RUIDOSO.........................  59  37  59  39 /   0   0   0   0
RATON...........................  68  24  64  26 /   0   0   0   0
LAS VEGAS.......................  64  29  62  30 /   0   0   0   0
ROY.............................  70  29  67  32 /   0   0   0   0
CLAYTON.........................  72  35  71  35 /   0   0   0   0
SANTA ROSA......................  71  32  72  33 /   0   0   0   0
TUCUMCARI.......................  74  34  75  34 /   0   0   0   0
FORT SUMNER.....................  72  30  73  33 /   0   0   0   0
CLOVIS..........................  71  34  74  34 /   0   0   0   0
PORTALES........................  72  32  75  32 /   0   0   0   0
ROSWELL.........................  71  31  75  36 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FRIDAY AFTERNOON FOR THE FOLLOWING ZONES...
NMZ103-104-107-108.

&&
Hazardous weather outlook, Feb 5, 5:45 AM MST, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
545 AM MST THU FEB 5 2009

NMZ001>021-026-061300-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
545 AM MST THU FEB 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES SHOULD CREATE
CRITICAL FIRE WEATHER CONDITIONS FOR FRIDAY AFTERNOON ACROSS THE
NORTHEAST AND EAST CENTRAL PLAINS. A FIRE WEATHER WATCH HAS BEEN
POSTED FOR THIS REGION.

AN UPPER LEVEL STORM SYSTEM WILL IMPACT NEW MEXICO SATURDAY NIGHT
INTO SUNDAY...BRINGING A CHANCE FOR ACCUMULATING SNOWS TO THE HIGH
TERRAIN OF NORTH AND CENTRAL NEW MEXICO.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Feb 5, 11:24 AM MST, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1124 AM MST THU FEB 5 2009

NMZ001>021-026-061200-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY-
ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY-
WEST CENTRAL MOUNTAINS-
1125 AM MST THU FEB 5 2009

...WINTER WEATHER TO RETURN TO NEW MEXICO...

AFTER MOSTLY DRY AND SPRING LIKE WEATHER SINCE EARLY JANUARY...
NORTHERN AND CENTRAL NEW MEXICO WILL EXPERIENCE A RETURN TO A MORE
ACTIVE AND WINTERY WEATHER PATTERN THIS WEEKEND THROUGH NEXT WEEK.

THE FIRST STORM IS CURRENTLY OFF THE CALIFORNIA COAST. IT WILL EJECT
AN INITIAL TROUGH OF LOW PRESSURE NORTHEAST TONIGHT AND FRIDAY. THIS
SYSTEM WILL HAVE LITTLE IMPACT ON OUR WEATHER...OTHER THAN TO
INCREASE WINDS FRIDAY...ESPECIALLY OVER THE EAST. A FIRE WEATHER
WATCH IS IN EFFECT FOR MUCH OF THE EASTERN PLAINS FRIDAY AFTERNOON.
A WIND ADVISORY MAY BE NEEDED FOR A SMALL PORTION OF THE EAST AS
WELL.

THE MAIN SYSTEM OFF THE CALIFORNIA COAST WILL THEN MOVE INLAND
SATURDAY AND CROSS ARIZONA SUNDAY BEFORE LIFTING NORTHEAST SUNDAY
NIGHT. MOISTURE WILL BE DRAWN NORTH AHEAD OF THE STORM WITH RAIN AND
SNOW DEVELOPING OVER THE WEST LATE SATURDAY. PRECIPITATION WILL
EXPAND EAST SATURDAY NIGHT AND BECOME WIDESPREAD OVER THE STATE
ON SUNDAY INTO SUNDAY NIGHT. INITIALLY...SNOW WILL BE CONFINED TO
ELEVATIONS ABOVE 9000 FEET LATE SATURDAY. BUT AS THE CORE OF THE
STORM APPROACHES...COLDER AIR WILL MOVE IN SATURDAY NIGHT AND SUNDAY
AND DROP SNOW LEVELS TO AROUND 5000 FEET OVER THE NORTHWEST BY SUNDAY
MORNING AND 7500 FEET OVER CENTRAL AREAS. SNOW LEVELS WILL DROP LOW
ENOUGH SUNDAY NIGHT FOR SNOW TO FALL OVER MOST OF THE FORECAST AREA.
SIGNIFICANT ACCUMULATIONS SHOULD FALL OVER THE WESTERN...CENTRAL AND
NORTHERN MOUNTAINS ABOVE 7500 FEET. TEMPERATURES BETWEEN FRIDAY AND
SUNDAY WILL DROP 10 TO 15 DEGREES IN THE WEST AND 20 TO 30 DEGREES
IN THE EAST.

THE NEXT STORM WILL QUICKLY FOLLOW MONDAY NIGHT AND TUESDAY. THIS
SYSTEM WILL BE COLDER...WITH MOST OF THE PRECIPITATION EXPECTED TO
FALL AS SNOW. MORE WIDESPREAD...SUBSTANTIAL ACCUMULATIONS ARE
POSSIBLE.

40/KW/GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 6:01 AM MSTFire Weather WatchABQHarding, San Miguel, Union9 hr

Nearby

Red Flag Warnings in New Mexico, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.